# SDR CALA2017020300245

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 49,125 hours, 20,849 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 0912
- Condition: Faulty
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE WAS A SLIGHT ELETRICAL OR PAPER BURING ODOR IN CABIN AND COCKP IT. NOTICED FAN AMBER ON REMOVED AND REPLACED LEFT CABIN RECIRCULATION FAN IAW AMM 21-21-51. REPLACED RECIRCULATION FILTER IAW AMM 21-21-41. OPERATIONAL CHECKED GOOD IAW AMM 21-21-00-710-001-A.
